MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Codes Unstable (1667); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that an unstable speed occurred.A rotapro console was selected for use.At the course of the procedure, it was noted that the console had high revolutions per minute (rpm) and it was expected that the rpms should cut in half.However, the rpms remained high and the cycle was not completed.No patient complications reported.
 
Event or Problem Description
It was reported that an unstable speed occurred.A rotapro console was selected for use.At the course of the procedure, it was noted that the console had high revolutions per minute (rpm) and it was expected that the rpms should cut in half.However, the rpms remained high and the cycle was not completed.No patient complications reported.It was further reported that the issue was observed during in-service and in dynaglide mode.The procedural target speed was 160,000 rpm however console would only increase to 130,000 rpm.The set rotational speed was at 130,000 rpm and reached a maximum speed of 134,000 rpm.
 
Additional Manufacturer Narrative
H6: device code: corrected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the complaint device was received for product analysis.Console is running firmware version v05.18.00.Console failed the final functional test on step 5 - offset-normal mode minimum flow rate - with a reading of 109.513 standard cubic feet per hour (scfh).The acceptable range is 45 +/-5 scfh.The pneumatic kit from the gold unit was swapped into the console and subsequently tested.That pairing passed the final functional test without failing at any step.Analysis of the device confirms that the reported event of unstable speed.Console failed the visual inspection because there are visible scratches on the front panel, the back label is damaged, and there are visible marks on the rear enclosure.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21662912
Report Number2124215-2025-15672
Device Sequence Number20919542
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public(01)08714729975076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P900056/S166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP002456
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/13/2025
04/16/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/07/2025
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown